# SDR SWAA2015050539319

- Difficulty date: April 18, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 42,904 hours, 24,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6553844
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK CORRODED AT BS 790, LBL 13.  REPAIRED TRACK IAW SRM.
